# SDR P5CA9701197

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTB CORE COWL 3 RIBS CHAFED.  REPAIRED PER BOEING SRM 53-30-01, PAINTED PER BOEING SRM 51-10-02.
